# SDR ASAA0954240

- Difficulty date: January 18, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 5,511 hours, 1,639 cycles
- Engine: Ge CFM567B24
- Engine time: 5,511 hours, 1,639 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACFT RESTRICTED FROM ETOPS SERVICE UNTIL ENGINES 1 AND 2 OIL CONSUMPTION RATES COME WITHIN ETOPS LIMITS.  CURRENT CONSUMPTION IS .7 NR 1 ENG. .7 NR 2 ENG.  GROUNDED YES.  DEFERRAL HAS BEEN REMOVED ENG NR 1 & NR 2 OIL CONSUMPTION RATE HAVE RETURNED TO NORMAL. ENG NR 1 OIL RATE .09 AND ENG NR 2 OIL RATE .05.
